MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number H7493926016300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension, anemia and new onset of chest pain and shortness of breath.Had procedure percutaneous intervention in heart cath lab.When the device was removed, it was observed that there is a build-up of coating on the stent delivery system.This did not impact use of product.The stent was successfully deployed.Had this build up been further up the delivery system, it would not have fit in the guide catheter.No known harm to the patient.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11633400
Report Number11633400
Device Sequence Number14367001
Product Code NIQ
UDI-Device Identifier08714729840114
UDI-Public(01)08714729840114(17)H7493926016300(10)26345897
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/06/2021
Report Date (Section F) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926016300
Device Catalogue NumberH7493926016300
Device Lot Number26345897
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65
Date Report Sent to FDA04/06/2021